# SDR 08FDEA03455

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6522419
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W UPPER BOX BEAM LOWER WEBS AFT OF STA 910 AND 930 HAVE CORROSION REMOVED FASTENERS FOR ACCESS.  REMOVED CORROSION, ORIGINAL .080 REMAINING .070.  REMOVED .010 OUT OF LIMITS, FABRICATED REPAIR DOUBLER 7075-O-100 HEAT TREAT T6.  APPLIED ALODINE AND PRIMER, INSTALLED DOUBLER AND FASTENERS REMOVED FOR ACCESS.  REF SRM 53-10-1 PG 1-6A, 53-10-1 PG 6B,C, 51-10-6 PG 1 AND 5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
